# SDR CALA2014050900573

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE BRACKET PERFORMED HFEC INSPECTION OF FRAME & BRACKET AT STA 400 BTW STRINGER 8R & STRINGER 9R FOUND CRACK ON THE FRAME.  REMOVED DICATION. APPLIED PRIMER 02 TASK 9.0 FIG 3 STEP 10 DRILLED HOLES IN ANGLE A FLANGE, THE SUPPORT BRACKET FASTENERS.  INSTALLED HI-L CAL STEPS IN GMM 09-25-05.  MADE REPAIR ANGLE B 0 FIG 3 STEP 8 PUT REPAIR ANGLE  & DRILLED HOLES ANGLE A & ANG OK.  CUT OUT THE FRAME WEB & THE TWO RIVET HOLES.  DRILLED SUPPORT BRACKET IAW EA5310-04716 REV G OPERATION 02 TASK 9 NDT PART6 51-00-00.  HFEC INSPECTED THE CUT OUT NO CRACK.  APPLIED CCC ANGLE A & ANGLE B EA DRILLED HOLES IN ANGLE B FLANGE
